# SDR 2007UALA02369

- Difficulty date: July 2, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 31,544 hours, 3,892 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT INOP AT DOORS FWD CEILING LIGHT.  RELAMPED EMERGENCY LIGHT.
